MathSciNet Relay Station
MathSciNet bibliographic data
MR1821473 60J80 (60K37)
Guivarc'h, Yves; Liu, Quansheng Propriétés asymptotiques des processus de branchement en environnement aléatoire. (French) [Asymptotic properties of branching processes in a random environment] C. R. Acad. Sci. Paris Sér. I Math. 332 (2001), no. 4, 339–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement